# SDR MALA020284

- Difficulty date: May 5, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 755
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE REMOVED AND REPLACED CARGO SMOKE DETECTOR PN CGAB1201-01, SN/ON 755, SN/OFF 92 AMM 26-13-15-4.  ALL CHECKS GOOD.
